# SDR S9BA00206

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 18,573 hours, 39,721 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: C6WM109927
- Condition: Worn
- Location: Lt Wing
- Part time: 1,036 hours, 3,254 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 150 KNOTS, NOTICED INCREASING STRUCTURAL VIBRATION. OBSERVED LT WING SHAKING. THIS AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR SPECIAL FLIGHT FROM SPB (SST) TO STX (SSB).  REMOVED LT WING.  INSPECTED LT WING ATTACH FITTINGS, BUSHINGS AND SPARS.  REPLACED LT WING BOLT C6WM1099-27 AND SHIM C6WM106-27.  NO OTHER DEFECTS NOTED.  THIS AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT.  NO DISCREPANCIES WERE NOTED.
